# SDR DALA2018122607418

- Difficulty date: December 25, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 53,696 hours, 25,630 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 0877436) INBOUND,  CREW REPORTED ELECTRICAL ODOR FROM THE CHILLER. MAINTENANCE REPLACED FWD GALLEY CHILLER PER B737 AMM 25-31. OPS CK GOOD.
